# SDR W8PA970527

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO GOUGES FOUND IN BS 987 FRAME UPPER FLANGE, WL 207, RBL 46.  FABRICATED REPAIR PARTS AND INSTALLED.  (M)
